Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/66643
Title: Global decentralized output-feedback stabilization of large-scale stochastic high-order nonlinear systems with multi-delays
Authors: Liu, L
Jing, XJ 
Zhang, YF
Issue Date: 2016
Publisher: Pergamon Press
Source: Journal of the Franklin Institute, Oct. 2016, v. 353, no. 15, p. 3944-3965 How to cite?
Journal: Journal of the Franklin Institute 
Abstract: Based on the stochastic nonlinear time-delay system stability criterion and homogeneous domination approach, this paper solves the global decentralized output-feedback stabilization problem for a class of large-scale stochastic high-order nonlinear systems with multi-delays. By skillfully choosing an appropriate Lyapunov–Krasoviskii functional and successfully overcoming some troublesome obstacles in the design and analysis procedure, the decentralized output-feedback controller and homogeneous observer are constructed for each subsystem to guarantee that the closed-loop system is globally asymptotically stable (GAS) in probability. The simulation example is given to verify the effectiveness of the proposed design scheme.
URI: http://hdl.handle.net/10397/66643
ISSN: 0016-0032
EISSN: 1879-2693
DOI: 10.1016/j.jfranklin.2016.07.014
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

11
Last Week
0
Last month
Checked on Aug 20, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.